Skip to Main content Skip to Navigation
Journal articles

Fractional variational problems depending on indefinite integrals

Abstract : We obtain necessary optimality conditions for variational problems with a Lagrangian depending on a Caputo fractional derivative, a fractional and an indefinite integral. Main results give fractional Euler-Lagrange type equations and natural boundary conditions, which provide a generalization of previous results found in the literature. Isoperimetric problems, problems with holonomic constraints and depending on higher-order Caputo derivatives, as well as fractional Lagrange problems, are considered.
Document type :
Journal articles
Complete list of metadata
Contributor : Estelle Bouzat Connect in order to contact the contributor
Submitted on : Wednesday, August 22, 2012 - 1:45:27 PM
Last modification on : Thursday, May 2, 2019 - 2:14:36 PM

Links full text




Ricardo Almeida, Shakoor Pooseh, Delfim F. M. Torres. Fractional variational problems depending on indefinite integrals. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2012, 75 (3), pp.1009-1025. ⟨10.1016/⟩. ⟨hal-00724709⟩



Record views